Skip to main content

The Möbius function and statistical mechanics

Author(s): Cellarosi, F; Sinai, Ya G

Download
To refer to this page use: http://arks.princeton.edu/ark:/88435/pr1g60t
Publication Date: Dec-2011
Electronic Publication Date: 15-Jun-2011
Citation: Cellarosi, F, Sinai, Ya G. (2011). The Möbius function and statistical mechanics. Bulletin of Mathematical Sciences, 1 (2), 245 - 275. doi:10.1007/s13373-011-0011-6
DOI: doi:10.1007/s13373-011-0011-6
ISSN: 1664-3607
EISSN: 1664-3615
Pages: 245 - 275
Type of Material: Journal Article
Journal/Proceeding Title: Bulletin of Mathematical Sciences
Version: Final published version. This is an open access article.



Items in OAR@Princeton are protected by copyright, with all rights reserved, unless otherwise indicated.